# SDR UALA2013031801609

- Difficulty date: March 16, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 57,818 hours, 6,695 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Damaged
- Location: L5 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L5 DOOR BEAM DAMAGED.  REPAIR ACCOMPLISHED ON L5 DOOR UPPER EDGE BEAM IAW ECRA 5211-01313.
